# SDR SWIA200718270

- Difficulty date: May 1, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 7,370 hours, 5,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED AT RIGHT AND LEFT BUTTLINE 9, DISCOVERED AT C-CHECK.  INSTALLED CROSS BEAM SPLICE AT FS 280 PER REO 670-53-11-047.  INSTALLED INTERCOSTALS PER CRJ700 SRM 51-42-21.
